# SDR DALA2022100406462

- Difficulty date: September 29, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,131 hours, 1,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 ER/A 600743-14 REV A ISSUED TO ACCOMPLISH PERMANENT REPAIR TO THE FUSELAGE SKIN AT THE FORWARD CARGO DOOR, FR 25A, STR 39R. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REPAIR REF ER/A 600743-14. (2430859)
